# SDR DALA2017121808668

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 76,113 hours, 58,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD CABIN DOOR EMERGENCY LIGHTS OUT. RELAMPED BOTH FWD CABIN DOOR EMERGENCY LIGHT ASSYS PER MD88 AMM 33-53. OPS CHECKED GOOD.  (LP3869586)
